# SDR DXTA200803034

- Difficulty date: April 30, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N889QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0021
- Aircraft time: 256 hours, 174 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIRTY SOCK ODOR COMING FROM AIRSOURCE WEMACS IN FLIGHT, IN FLIGHT DECK AFTER APU WAS TURNED ON. INSTALLED NEW SOCK - LOWERED LEFT AND RIGHT ENGINE OIL LEVELS. GROUND RUN APU & ENGINES NO ODOR NOTED WITH APU/ ENGINE BLEED AIR ON GROUND. REF MM 21-10-45
